# SDR HNAA2012071300858

- Difficulty date: July 13, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 58,385 hours, 65,163 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85320490139SP
- Condition: Corroded
- Location: Galley Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT INBD SEAT TRACK AROUND ATTACH POINT FOR GALLEY.  REMOVED CORRODED PORTION OF SEAT TRACK IAW RD8-53-3074.  SPLICE IN NEW PORTION OF SEAT TRACK IAW RD8-53-3074.
